Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 177, NWS Fort Worth, TX

June 17, 2015Navarro County, Texas

NWS Fort Worth, TX issued this river flood warning at Jun 17, 2015, 9:36 AM CDT for Navarro County, Texas. It took effect at Jun 18, 2015, 8:50 AM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2015, 9:36 AM CDT (14:36 UTC)
In effect from
Jun 18, 2015, 8:50 AM CDT
Expired
Jun 20, 2015, 8:52 PM CDT
In force
60 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Moderate

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 23.32 ft at Jun 18, 2015, 2:00 PM CDT.

actionminormoderate102006/1706/1806/1906/2006/2106/22
Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 8:35 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 17, 8:35 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT WED JUN 17 2015

.DISCUSSION...

ADDED A WIND ADVISORY TO THE FORECAST FOR AREAS NORTH THROUGH
EAST OF TD BILLS EXPECTED TRACK THROUGH 7 PM. THIS INCLUDES AREAS
FROM BOWIE SOUTH TO WACO AND CAMERON AND EASTWARD.  75

&&

.AVIATION...
/ISSUED 703 AM CDT WED JUN 17 2015/
/12Z TAFS/

REMNANTS OF TROPICAL STORM BILL CONTINUE TO PUSH NORTH THROUGH
TEXAS THIS MORNING WITH WIDESPREAD MODERATE RAINFALL ACROSS MUCH
OF THE AREA. MODERATE TO HEAVY RAINFALL WILL PREVAIL AT LEAST
THROUGH THE MORNING HOURS IN THE METROPLEX WITH VIS TEMPORARILY
DROPPING TO AROUND 1SM AND CIGS AROUND 800FT. THE CENTER OF
CIRCULATION IS NEAR WACO NOW AND WILL CONTINUE NORTH THROUGH THE
DAY WITH PRECIPITATION LIKELY TAPERING OFF A BIT LATER THIS
AFTERNOON. AT WACO...THE HEAVIEST OF THE PRECIPITATION IS ALREADY
NORTH OF THE AIRPORT BUT SOME ADDITIONAL SHOWERS WILL BE POSSIBLE
THROUGH THE REMAINDER OF THE DAY. CURRENT THINKING IS THAT THE
BULK OF THE PRECIPITATION WILL MOVE NORTH BY LATE AFTERNOON AND WE
WILL HAVE TO SEE IF ADDITIONAL SHOWERS DEVELOP ON THE BACK SIDE OF
THIS SYSTEM OR IF NEW ACTIVITY DEVELOPS OVERNIGHT. A BRIEF PERIOD
OF VFR CONDITIONS MAY DEVELOP THIS EVENING BUT A RETURN TO MVFR
CIGS IS EXPECTED OVERNIGHT.    DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  73  87  74  91 / 100  90  60  30  30
WACO, TX              81  74  87  74  91 / 100  80  60  30  20
PARIS, TX             80  72  83  72  88 /  90  90  80  50  40
DENTON, TX            77  72  87  73  91 / 100 100  60  40  30
MCKINNEY, TX          79  73  85  73  89 / 100 100  70  40  30
DALLAS, TX            79  73  87  74  91 / 100  90  70  40  30
TERRELL, TX           80  74  86  73  90 / 100  80  70  40  30
CORSICANA, TX         80  74  86  73  90 / 100  80  60  40  30
TEMPLE, TX            82  73  86  73  90 / 100  80  60  30  20
MINERAL WELLS, TX     77  70  88  72  91 / 100  60  50  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107-
117>123-133>135-145>148-159>161.

&&

/75
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT WED JUN 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
415 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH
THROUGH THE REGION TODAY PRODUCING HEAVY RAINFALL. RAINFALL TOTALS
OF 2 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS MAY PRODUCE SOME
FLASH FLOODING THROUGH THIS EVENING.

REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE
THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH
THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE
EXPECTED TO BE EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS
NORTH TEXAS THURSDAY INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE
THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH
TONIGHT.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan23 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan34 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMilam61 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLimestone62 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Jun 17, 1:41 AM CDTAreal Flood AdvisoryFWDMilam3 hr
Jun 17, 4:09 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 17, 7:00 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Jun 17, 8:05 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 8:36 AM CDTWind AdvisoryFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 22 more18 hr
Jun 17, 8:43 AM CDTAreal Flood AdvisoryFWDParker3 hr
Jun 17, 9:05 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 9:12 AM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt48 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Jun 17, 9:35 AM CDTAreal Flood AdvisoryFWDWise3 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDEllis, Kaufman10 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDWise60 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDCollin53 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDDenton9 days
Jun 17, 10:16 AM CDTAreal Flood AdvisoryFWDDallas, Rockwall, Tarrant3 hr
Jun 17, 10:21 AM CDTAreal Flood AdvisoryFWDErath, Hood, Somervell3 hr
Jun 17, 11:04 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 11:46 AM CDTAreal Flood AdvisoryFWDParker119 min
Jun 17, 11:58 AM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Jun 17, 12:30 PM CDTAreal Flood AdvisoryFWDWise2 hr
Jun 17, 1:03 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 1:19 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 17, 2:00 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 3:01 PM CDTSpecial Weather StatementFWDMilam44 min
Jun 17, 3:15 PM CDTFlash Flood WarningFWDCooke, Montague17 hr
Jun 17, 3:43 PM CDTSpecial Weather StatementFWDNavarro47 min
Jun 17, 3:45 PM CDTRiver Flood WarningFWDCooke24 hr
Jun 17, 3:45 PM CDTRiver Flood WarningFWDDenton41 hr
Jun 17, 3:48 PM CDTTornado WarningFWDNavarro27 min
Jun 17, 4:01 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 4:08 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam, Robertson3 hr
Jun 17, 4:16 PM CDTSpecial Weather StatementFWDNavarro44 min
Jun 17, 4:17 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 17, 4:33 PM CDTFlash Flood WarningFWDNavarro3 hr
Jun 17, 4:53 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
Jun 17, 4:59 PM CDTSpecial Weather StatementFWDNavarro, Van Zandt61 min
Jun 17, 5:37 PM CDTAreal Flood AdvisoryFWDHenderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more3 hr
Jun 17, 5:57 PM CDTSpecial Weather StatementFWDLimestone63 min
Jun 17, 6:04 PM CDTRiver Flood WarningFWDParker43 hr
Jun 17, 6:12 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan3 hr
Jun 17, 6:34 PM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 17, 6:50 PM CDTFlash Flood WarningFWDBell3 hr
Jun 17, 6:58 PM CDTFlash Flood WarningFWDWise6 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.